Simple rate-equation model for two-photon lasers.


Journal Article

We present a rate-equation model for two-photon lasers that, despite its simplicity, captures the essential physics of their behavior and affords an intuitive understanding of their novel threshold and stability behavior. We use the model to investigate the steady-state behavior of the laser, explore the stability of the steady-state solutions, and predict the injected pulse strength needed to initiate lasing.

Full Text

Duke Authors

Cited Authors

  • Concannon, HM; Gauthier, DJ

Published Date

  • April 1, 1994

Published In

Volume / Issue

  • 19 / 7

Start / End Page

  • 472 - 474

PubMed ID

  • 19844344

Pubmed Central ID

  • 19844344

Electronic International Standard Serial Number (EISSN)

  • 1539-4794

International Standard Serial Number (ISSN)

  • 0146-9592

Digital Object Identifier (DOI)

  • 10.1364/ol.19.000472


  • eng